The Optimal Pure Gaussian State Canonically Associated to a Gaussian Quantum State

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Maurice de Gosson
Title: The Optimal Pure Gaussian State Canonically Associated to a Gaussian Quantum State
Journal: Physics letters. A
Year: 2004
Volume: 330
Issue: 3-4
Pagination: 161-167
ISSN: 0375-9601
Publisher: Elsevier
City: Amsterdam
ISI number: 000223962300006
Organization: Blekinge Institute of Technology
Department: Department of Health, Science and Mathematics (Institutionen för hälso- och naturvetenskap)
Dept. of Health, Science and Mathematics S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ihn/
Language: English
Abstract: We show, using the symplectically invariant notion of 'quantum blob', that it is possible to attach a canonical optimal Gaussian pure state to an arbitrary quantum state. When at least one pair of conjugate variables satisfies the minimum uncertainty condition, then the associated Gaussian is uniquely determined up to an overall phase factor. (C) 2004 Elsevier B.V. All rights reserved
Subject: Mathematics\Geometry
Keywords: symplectic camel, uncertainty, Gaussian state, Wigner function, quantum blob
Edit